# SDR UALA2011012700463

- Difficulty date: January 27, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 49,666 hours, 5,852 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER WALKWAY EMERGENCY LIGHTS INOP BETWEEN L2 & R2 DOORS.  RELAMPED.  OPS CHECKED NORMAL.
